Alert archive / Indiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 341, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at Jul 31, 2012, 5:57 PM CDT for Gibson County, Pike County, Indiana. It was in force for 48 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 31, 2012, 5:57 PM CDT (22:57 UTC)
- Expired
- Jul 31, 2012, 6:45 PM CDT
- In force
- 48 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Gibson County, IN, Pike County, IN
The radar
The Evansville,IN radar (KVWX), 36 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 31, 6:12 PM CDT | HAIL 0.88 | 5 Sw Petersburg, IN | ALSO 1 INCH TREE LIMBS DOWN |
| Jul 31, 6:15 PM CDT | TSTM WND DMG | Oakland City, IN | MACROBURST. OAKLAND CITY TO 3 MI S OF BUCKSKIN. 110 MPH WINDS. 3.5 MILE PATH WIDTH AND 12 MILE PATH LENGTH. 4 INJURED...3 FOR HAIL AND 1 DUE TO WIND. THOUSANDS OF TREES SNAPPED/UPROOTED. 78 STRUCTURES WITH MAJOR DAMAGE, 249 WITH MINOR DAMAGE. DOZENS OF BARNS/S |
| Jul 31, 6:20 PM CDT | TSTM WND DMG | Francisco, IN | SIDING PEELED OFF A HOUSE. |
| Jul 31, 6:24 PM CDT | TSTM WND DMG | Oakland City, IN | TREE DOWN ON A TRAILER WITH RESIDENTS STILL INSIDE. SPOTTER ESTIMATED WINDS OVER 60 MPH. |
| Jul 31, 6:24 PM CDT | HAIL 2.75 | Oakland City, IN | UNKNOWN NUMBER OF INJURIES AT A PARADE...REPORTED BY COUNTY 911 |
| Jul 31, 6:27 PM CDT | HAIL 1.75 | Oakland City, IN | |
| Jul 31, 6:31 PM CDT | TSTM WND DMG | 2 S Oakland City, IN | REPORTS OF TREE DAMAGE...SOME UPROOTED AND SOME SNAPPED. PARTOF A ROOF ON THE HIGHWAY...AND OTHER BUILDINGS WITH STRUCTURAL DAMAGE. THUNDERSTORMS WINDS ESTIMATED BETWEEN 70 AND 80 MPH. |
| Jul 31, 6:40 PM CDT | TSTM WND DMG | 1 E Mackey, IN | LARGE BARN BLOWN DOWN...MULTIPLE TREES SNAPPED AND UPROOTED...DEBRIS BLOCKING ROADS...SHINGLES OFF HOUSES |
| Jul 31, 6:47 PM CDT | HAIL 1.75 | 2 W Lynnville, IN | 3 TO 5 INCH TREE LIMBS DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.0 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2241 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 958 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.9
The text
As transmitted, in the capitals the NWS used until 2016.
711
WUUS53 KPAH 312257
SVRPAH
INC051-125-312345-
/O.NEW.KPAH.SV.W.0341.120731T2257Z-120731T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
557 PM CDT TUE JUL 31 2012
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN GIBSON COUNTY IN SOUTHWEST INDIANA...
PIKE COUNTY IN SOUTHWEST INDIANA...
* UNTIL 645 PM CDT.
* AT 554 PM CDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 10 MILES WEST OF PETERSBURG TO OAKLAND CITY...MOVING SOUTHWEST
AT 15 MPH.
THESE STORMS PRODUCED QUARTER SIZED HAIL AT 540 PM NEAR MONROE
CITY INDIANA...AND DOWNED TREES 2 MILES NORTH OF PLAINVILLE
INDIANA AT 535 PM.
* LOCATIONS IN THE WARNED AREA INCLUDE...
OAKLAND CITY...PRINCETON...PATOKA...HAZLETON...SPURGEON...
SOMERVILLE...FRANCISCO AND MACKEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER INDOORS. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA FOR
THE LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3853 8715 3854 8711 3833 8706 3824 8706
3823 8730 3825 8731 3820 8732 3820 8746
3816 8747 3842 8773 3846 8765 3846 8760
3849 8759 3851 8750 3855 8743 3855 8735
3852 8729 3856 8721
TIME...MOT...LOC 2256Z 031DEG 15KT 3851 8747 3837 8730
WIND...HAIL 70MPH 1.00IN
$$2 follow-up statements
413
WWUS53 KPAH 312307
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
607 PM CDT TUE JUL 31 2012
INC051-125-312345-
/O.CON.KPAH.SV.W.0341.000000T0000Z-120731T2345Z/
PIKE IN-GIBSON IN-
607 PM CDT TUE JUL 31 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN GIBSON
AND PIKE COUNTIES IN SOUTHWEST INDIANA UNTIL 645 PM CDT...
AT 604 PM CDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 8 MILES SOUTHWEST OF PETERSBURG TO 6 MILES SOUTH OF WINSLOW...
MOVING SOUTHWEST AT 15 MPH.
THESE STORMS DO HAVE A HISTORY OF PRODUCING QUARTER SIZED HAIL AND
DAMAGING WINDS. TAKE COVER NOW!
LAT...LON 3853 8715 3854 8711 3833 8706 3824 8706
3823 8730 3825 8731 3820 8732 3820 8746
3816 8747 3842 8773 3846 8765 3846 8760
3849 8759 3851 8750 3855 8743 3855 8735
3852 8729 3856 8721
TIME...MOT...LOC 2307Z 031DEG 15KT 3844 8742 3830 8726
WIND...HAIL 70MPH 1.00IN
$$388
WWUS53 KPAH 312320
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
620 PM CDT TUE JUL 31 2012
INC051-125-312345-
/O.CON.KPAH.SV.W.0341.000000T0000Z-120731T2345Z/
PIKE IN-GIBSON IN-
620 PM CDT TUE JUL 31 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN GIBSON
AND PIKE COUNTIES IN SOUTHWEST INDIANA UNTIL 645 PM CDT...
AT 617 PM CDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 5 MILES EAST OF PRINCETON TO 5 MILES WEST OF OAKLAND CITY TO
OAKLAND CITY...MOVING SOUTHWEST AT 15 MPH.
THE LATEST RADAR IMAGERY ANALYSIS SHOWS AN INTENSE CORE OF DAMAGING
WINDS NEAR FRANCISCO! TAKE COVER NOW!
LAT...LON 3853 8715 3854 8711 3833 8706 3824 8706
3823 8730 3825 8731 3820 8732 3820 8746
3816 8747 3842 8773 3846 8765 3846 8760
3849 8759 3851 8750 3855 8743 3855 8735
3852 8729 3856 8721
TIME...MOT...LOC 2320Z 031DEG 15KT 3837 8749 3832 8745
3832 8735
WIND...HAIL 70MPH 1.00IN
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 3:27 PM CDT, 2 hours 30 minutes earlier.
Area forecast discussion, Jul 31, 3:27 PM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 327 PM CDT TUE JUL 31 2012 .UPDATE... ISSUED AT 327 PM CDT TUE JUL 31 2012 LOOKS LIKE WE REALLY MIXED IN SOME DRY AIR OVER THE LAST HOUR OR TWO...AS THE CU FIELD HAS ALL BUT DISSIPATED. SATELLITE IMAGERY INDICATES THAT TCU ARE DEVELOPING ON THE OUTFLOW BOUNDARY BUT IT HAS SHIFTED/MIXED EASTWARD FARTHER FROM OUR AREA. DIURNAL CONVECTION IS MOST LIKELY IN THE FAR EASTERN PORTIONS OF SOUTHWEST INDIANA...SO WILL HAVE TO KEEP AN EYE FOR DEVELOPMENT. OF COURSE DAMAGING WINDS WILL CONTINUE TO BE A CONCERN GIVEN THE DEEP MIXING AND PLENTIFUL DRY AIR ALOFT THIS AFTERNOON. && .SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT) ISSUED AT 327 PM CDT TUE JUL 31 2012 MOST 12Z MODELS HAVE DIFFICULTY GENERATING CONVECTION WITH THE WEAK COLD FRONT MOVING THROUGH THE AREA TONIGHT. DECIDED TO KEEP A BAND OF VERY SLIGHT POPS NEAR THE FRONT THROUGH THE NIGHT AS IT MOVES SOUTHWARD THROUGH THE AREA. WILL FOCUS SLIGHT POPS OVER SOUTHEAST MISSOURI ON WEDNESDAY...AS THE FRONT ONLY OOZES THROUGH THAT AREA. OF BIGGER CONCERN WEDNESDAY WILL BE THE AMOUNT OF DRYING/COOLING ASSOCIATED WITH THE FRONT. LOOKING AT METARS THIS AFTERNOON BEHIND THE FRONT...IT DOES NOT LOOK LIKE SIGNIFICANT DRYING IS LIKELY TO REACH THE AREA...LET ALONE SOUTHEAST MISSOURI. GENERALLY HELD UP DEWPOINTS ALONG THE FRONT TONIGHT AND THROUGH THE DAY WEDNESDAY. WITH THE FRONT MOVING THROUGH AND COOLER THAN EXPECTED TEMPERATURES THIS AFTERNOON...SHADED HIGHS DOWN JUST A BIT FOR WEDNESDAY. HEAT INDICES OVER THE SOUTHERN HALF OF THE SOUTHEAST MISSOURI ARE FORECAST TO REACH UP TO AROUND 108...BUT LACK OF CONFIDENCE IN BOTH TEMPERATURE AND DEWPOINT FORECASTS PRECLUDES THE ISSUANCE OF A SMALL HEAT ADVISORY AT THIS TIME. WILL CONTINUE TO HIGHLIGHT IN THE HWO. WEDNESDAY NIGHT SHOULD BE DRY AND A BIT COOLER WITH DRIER AIR FILTERING INTO THE REGION. THE NAM IS ALONE IN SWEEPING CONVECTION EASTWARD THROUGH THE AREA THROUGH THE DAY ON THURSDAY. DECIDED TO FAVOR THE GFS SOLUTION FOR THURSDAY WITH SOME SCATTERED CONVECTION POSSIBLY REACHING SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS IN THE AFTERNOON. FOR THURSDAY NIGHT...SPREAD SLIGHT POPS EASTWARD THROUGH THE ENTIRE AREA...AND CONFINED LOW CHANCE POPS TO SOUTHEAST MISSOURI. TEMPERATURES ON THURSDAY WILL LIKELY REACH THE UPPER 90S...BUT NOT AS HIGH AS THE RAW NAM12 DATA WOULD SUGGEST. MID 90S ARE FORECAST IN THE FAR WEST DUE TO INCREASED CLOUD COVER EXPECTED THERE. THERE SHOULD BE QUITE A DEWPOINT GRADIENT FROM EAST TO WEST ACROSS THE REGION THURSDAY. OVER THE WESTERN HALF OF THE AREA...HEAT INDICES ARE FORECAST TO REACH 100 TO 104...BUT CONFIDENCE IN BOTH TEMPERATURE AND DEWPOINTS CONTINUES TO BE QUITE LOW. .LONG TERM...(FRIDAY THROUGH TUESDAY) ISSUED AT 327 PM CDT TUE JUL 31 2012 WITH THE EXTENDED PORTION OF THIS FORECAST PACKAGE...MORE SIGNIFICANT EMPHASIS WAS PLACED ON THE ECMWF/GEM...AKA CANADIAN SOLUTION. THE GFS SOLUTION WAS DISCOUNTED WITH THIS PACKAGE. AT THE BEGINNING OF THIS PERIOD THE UPPER AIR PATTERN SHIFTS FROM STRONG NORTHWEST FLOW TO MORE ZONAL FLOW...WITH THICKNESSES INCREASING WITH WEAK RIDGING LATE FRIDAY NIGHT INTO SATURDAY. DURING THIS TIME...THE POPS/WEATHER IS SHIFT NORTHEAST INTO PARTS OF SOUTHEAST ILLINOIS...SOUTHWEST INDIANA AND THE PENNYRILE REGION OF WEST KENTUCKY. AS ADVERTISED WITH THE MONDAY FORECAST PACKAGE...A STRONGER...BUT LOW AMPLITUDE SHORTWAVE /NOW BECOMING A CLOSED LOW/ MOVES ACROSS THE UPPER MIDWEST INTO THE GREAT LAKES SATURDAY NIGHT INTO SUNDAY. THIS FEATURE SHARPENS THE BAROCLINIC ZONE AND FRONTAL BOUNDARY ALONG THE MIDDLE MISSISSIPPI VALLEY. THIS PLACES THE HIGHEST POPS/WEATHER ACROSS THE SOUTHEAST HALF OF THE WFO PAH FORECAST AREA /MAINLY SERN IL...SW IN AND W KY/ FOR THE REMAINDER OF THE WEEKEND /SUNDAY/. HAD ORIGINALLY CONSIDERED LIKELY POPS DURING THIS TIME PERIOD...BUT KEPT IN HIGH CHANCE CATEGORY FOR NOW. NEXT MONDAY WILL SERVE AS A TRANSITIONAL DAY FOR DECREASING POPS/WEATHER FROM NORTHWEST TO SOUTHEAST...AS THE MEAN TROUGH/SURFACE FRONT WORKS THROUGH THE WFO PAH FORECAST AREA. BY MONDAY NIGHT AND FOR THE REMAINDER OF THE FORECAST PERIOD...DRY WEATHER SHOULD BE THE RULE. GIVEN THE PERSISTENT WARM AND MOIST SOUTH...SOUTHWESTERLY FLOW FROM FRIDAY THROUGH SUNDAY...TEMPERATURES WILL CONTINUE TO REMAIN ABOVE NORMAL...ESPECIALLY OUTSIDE THOSE AREAS WITH THE HIGHEST POPS AND WEATHER. THE HIGHEST HEAT INDEX VALUES...RANGING BETWEEN 100 TO 105 DEGREES EACH AFTERNOON...WILL LIKELY BE CONFINED TO SOUTHEAST MISSOURI...THE EXTREME SOUTHERN TIP OF SOUTHERN ILLINOIS AND PARTS OF WEST KENTUCKY BETWEEN FRIDAY AND SUNDAY. SOME RELIEF FROM THE HEAT SHOULD RETURN NEXT MONDAY AND TUESDAY. && .FIRE WEATHER... ISSUED AT 327 PM CDT TUE JUL 31 2012 MAIN CONCERN FOR LATE WEDNESDAY AND THURSDAY AFTERNOONS WILL BE MINIMUM DAYTIME RELATIVE HUMIDITY ALONG THE SOUTHEAST MISSOURI FOOTHILLS...SOUTHERN ILLINOIS/ NORTH OF THE SHAWNEE NATIONAL FOREST/...AND PARTS OF SOUTHWEST INDIANA AND NORTHWEST KENTUCKY. RELATIVE HUMIDITY VALUES MAY FALL BETWEEN 20 AND 30 PERCENT IN THESE AREAS...HELPING TO DRY OUT SHORT TERM FUELS WHETTED BY RECENT RAINS. TRANSPORT WINDS AND 20 FOOT WINDS WILL REMAIN QUITE LIGHT /DEFINITELY AT OR BELOW 15 MPH AT THE PEAK/...SO ANY ELEVATED FIRE DANGER/WILDFIRE CONCERNS BASED ON WEATHER CONDITIONS SHOULD BE AT A MINIMUM. BEYOND THURSDAY...RELATIVE HUMIDITY VALUES SHOULD REMAIN ELEVATED TO PRECLUDE AND CONCERNS ASSOCIATED WITH RELATIVE HUMIDITY VALUES REACHING CRITICAL THRESHOLDS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 1234 PM CDT TUE JUL 31 2012 THE TAFS ARE DRY THROUGH THE PERIOD. TS WILL BE A CONCERN AT KEVV AND KOWB THIS AFTERNOON AND EVENING...INITIALLY WITH JUST HEAT OF THE DAY DEVELOPMENT...AND THEN WITH DEVELOPMENT NEAR THE FRONT LATER THIS EVENING. FOR NOW FEEL THAT THE PROBABILITY OF TS AT EITHER TERMINAL IS TOO LOW TO MENTION EXPLICITLY IN THE FORECAST. THE FRONT WILL LIKELY PUSH PAST KEVV AND KOWB TONIGHT...BUT IT SHOULD SETTLE NEAR KCGI LATE TONIGHT. THIS WILL INCREASE THE CHANCES FOR MVFR OR IFR FOG DEVELOPMENT TOWARD DAYBREAK WEDNESDAY. MVFR FOG WILL BE POSSIBLE AT KPAH AS WELL. LIGHT NORTH OR NORTHEAST WINDS ARE EXPECTED TO DEVELOP LATER WEDNESDAY MORNING. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...NONE. MO...NONE. IN...NONE. KY...NONE. && UPDATE...DRS SHORT TERM...DRS LONG TERM....SMITH FIRE WEATHER...SMITH AVIATION...DRS
Hazardous weather outlook, Jul 31, 4:03 PM CDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 403 PM CDT TUE JUL 31 2012 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-011000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 403 PM CDT TUE JUL 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT A SLIGHT CHANCE OF THUNDERSTORMS IS FORECAST ALONG THE INTERSTATE 64 CORRIDOR LATE THIS AFTERNOON. SLIGHT CHANCES WILL SLOWLY SAG SOUTHWARD THROUGH THE ENTIRE AREA THROUGH THE NIGHT TONIGHT...AS A COLD FRONT MOVES SOUTH INTO THE REGION. DAMAGING WINDS WILL BE A CONCERN LATE THIS AFTERNOON AND EARLY THIS EVENING...MAINLY OVER SOUTHWEST INDIANA. OTHERWISE...LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY CONCERN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A SLIGHT CHANCE OF THUNDERSTORMS IS FORECAST MAINLY FOR SOUTHEAST MISSOURI AND WEST KENTUCKY WEDNESDAY...AND THEN OVER SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS ON THURSDAY. DAMAGING WINDS WILL BE THE PRIMARY CONCERN ALONG WITH LOCALLY HEAVY RAINFALL. HEAT INDICES MAY APPROACH 105 DEGREES OVER PORTIONS OF SOUTHEAST MISSOURI WEDNESDAY AFTERNOON...BUT MOST AREAS SHOULD STAY UNDER 100. HEAT INDICES OF 100 TO 105 WILL SPREAD NORTH AND EAST TO COVER MUCH OF SOUTHERN ILLINOIS AND THE PURCHASE AREA OF WEST KENTUCKY ON THURSDAY. THE HIGHEST HEAT INDEX VALUES FRIDAY THROUGH SUNDAY WILL RANGE BETWEEN 100 TO 105 DEGREES EACH AFTERNOON...AND WILL LIKELY BE CONFINED TO SOUTHEAST MISSOURI...THE EXTREME SOUTHERN TIP OF SOUTHERN ILLINOIS AND PARTS OF WEST KENTUCKY. A CHANCE OF THUNDERSTORMS IS FORECAST EACH DAY FROM FRIDAY THROUGH SUNDAY...AND A SMALL CHANCE MAY EVEN LINGER INTO MONDAY. A STRAY AFTERNOON THUNDERSTORM MAY BRIEFLY PULSE UP TO NEAR SEVERE LEVELS EACH DAY...BUT ORGANIZED SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. DRS
The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 5:14 PM CDT | Severe Thunderstorm Warning | PAH | Pike | 46 min |
| Jul 31, 6:25 PM CDT | Severe Thunderstorm Warning | PAH | Gibson, Pike, Vanderburgh, Warrick | 65 min |
| Jul 31, 6:29 PM CDT | Tornado Warning | PAH | Gibson, Pike, Vanderburgh, Warrick | 31 min |
| Jul 31, 6:59 PM CDT | Severe Thunderstorm Warning | PAH | Spencer, Vanderburgh, Warrick | 31 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.